# SDR 07FDEA01504

- Difficulty date: April 16, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10-10 ACF MODIFICATION FOUND 3 DENTS ON EXTERNAL SKIN BETWEEN STA 1797 TO 1804 RT SIDE LONGERON 29 TO LONGERON 30, DENT 0.32" BY  2" BY 1" STA 1802 TO 1804, DENT 0.32" BY 1" BY .050" STA 1801, DENT 0.32" 1.80" BY 1" STA 1797 TO 1799.  PERFORMED REPAIR FOR SRM 53-20-00 FIG 6 VOL. I.
